# SDR GTIA012126

- Difficulty date: November 27, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR SUPPORT CRACKED AT STATION Y=238 INCHES.  REMOVED DAMAGED FLOOR SUPPORT.  FABRICATED LOCATED AND DRILLED FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT IAW DC9 SRM 51-30-2.  (M)
